Journal of Symbolic Logic

Review: Robert M. Solovay, On the Cardinality of $\mathbf{\Sigma}\frac{1}{2}$ Sets of Reals

Frank R. Drake

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 39, Issue 2 (1974), 330.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739056

JSTOR
links.jstor.org

Citation

Drake, Frank R. Review: Robert M. Solovay, On the Cardinality of $\mathbf{\Sigma}\frac{1}{2}$ Sets of Reals. J. Symbolic Logic 39 (1974), no. 2, 330. https://projecteuclid.org/euclid.jsl/1183739056


Export citation